| Model Number |
1504-10-103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); No Code Available (3191)
| Date of Event |
10/14/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Medical records indicate the patient underwent a second revision of the left knee secondary to pain and suspected loosening of the tibial component.Intraoperatively, the surgeon noted fair amount of scar tissue; the femoral and patellar components was well fixed; and confirmed the tibial component was loose at the cement to implant interface.The surgeon removed the femoral component although well-fixed, due to revising to a non-compatible system.The patella was retained.There were no intraoperative complications.Doi: (b)(6) 2013, (two depuy cement, tray, femur).Dor: (b)(6) 2014, (tibial insert).Dor: (b)(6) 2015, (left knee).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot - null.Device history batch - null.Device history review - null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.